跳到主要內容

簡易檢索 / 詳目顯示

研究生: 盧炤傑
Chao-Chieh Lu
論文名稱: noone
A Note on Geometric Ergodicity of Markov Chains
指導教授: 許順吉
Shuenn-Jyi Sheu
口試委員:
學位類別: 碩士
Master
系所名稱: 理學院 - 數學系
Department of Mathematics
論文出版年: 2014
畢業學年度: 102
語文別: 英文
論文頁數: 40
中文關鍵詞: 馬可夫鏈幾何遍地性收斂參數
外文關鍵詞: Markov Chain, Geometric Ergodicity, Convergence parameter
相關次數: 點閱:9下載:0
分享至:
查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報
  • 對於可數多個態、同質的馬可夫鏈我們已經有一些基本的認知,而且由D. G. Kendall 證明一個對於數列 (p_ij^((n) )-π_ij) 幾何收斂的‘solidarty theorem’。我們想檢驗幾何遍地性以及去得到馬可夫鏈的幾何收斂參數 ρ_ij。因此,我們在中間建構並且推廣一些的馬可夫鏈的極限定理;此外,我們可以在一個共同的圓 C_(R^' ) (R^'>R) 使生成函數P_00 (z)延拓成亞純函數(meromorphic function)使其在 z=R 有一個簡單極(simple pole)。最後,我們去推論出幾何遍地性以及幾何收斂參數 ρ_ij。


    We already had known about some basic understanding of homogeneous Markov chain with countable state space, and D. G. Kendall has proved a 'solidarity theorem' for geometric convergence of the sequences (p_ij^((n) )-π_ij ) with convergence parameter ρ_ij. We shall investigate the geometric ergodicity and the convergence parameters ρ_ij. Therefore, we construct and generate some theorems of Markov chain. Also, we extend the genereating function P_00 (z) as a meromorphic function within a common disk C_(R^' ) (R^'>R) which it has only simple pole at z=R. Finally, we deduce some results for geometric ergodicity and convergence parameters ρ_ij.

    目錄 頁次 中文摘要 ................................................ i 英文摘要 ................................................ ii 謝誌  ................................................. iii 目錄  ................................................. iv 1 Introduction .................................. 1 2 Basic properties of Markov chains ............. 2 3 R-transient, R-recurrent and taboo probabilities  ...................................................... 6 4 Limit properties of R-positive-recurrent  ...................................................... 14 5 Uniform geometric ergodicity for recurrent chains  ...................................................... 22 Appendix 1 ............................................ 28 Appendix 2 ............................................ 30 Appendix 3 ............................................ 31 References ............................................ 32

    References
    [1] D. Vere-Jones, Geometric ergodicity in denumerable Markov chains. Quarterly Journal of Mathematics (Oxford, Series 2, 1960), 13, 7-28.
    [2] K. L. Chung, Markov Chains with Stationary Transition Probabilities (Berlin:1960)
    [3] G. H. Hardy, Divergent Series (Oxford, 1949).
    [4] C. Derman, 'A solution to a set of fundamental equations in Markov chains', Proc. American Math. Soc. 5 (1954) 332-4.
    [5] D. G. Kendall, 'Unitary dilations of Markov transition operators and the corresponding integral representations for transition-probability matrices', in U. Grenander (ed.), Probability and statistics (Stockholm: Almqvist and Wiksell; New York, 1959).
    [6] S. Karlin and H. M. Taylor, A First Course in Stochastic Processes, ( 2nd ed. Academic Press, New York 1975).

    QR CODE
    :::